# SDR CALA2013110592647

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 37,816 hours, 16,294 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE IS DIFFICULT TO OPERATE TO THE UP POSITION WHEN RETRACTING.  REPLACED LANDING GEAR CONTROL LEVER, OPERATIONS CHECKED GOOD.
